Tuesday, September 15, 2009

First for a while

We'd planned to go out for the day last Wednesday, but a migraine arising in the night and lasting 24 hours put a stop to that. It was the worst since going back onto amitriptyline, but these are not as bad as those earlier in the year. I'm convinced the drug is making life easier, at least for now. I have to admit I had been eating rather a lot of fruit in the preceding days.

Today I awoke with a headache which paracetamol eased. Fingers crossed.

If I get several more I guess we'll be upping the dose again for another few months respite. I'm told 70 mgms is normal so my 10 mg can be doubled if need be.

5 comments:

nzandrea said...

Hi Molly,
I was interested reading your blog.
I am about to stop Amitriptyline that I have been on for a few years for migraine prevention. It doesn't seem to be working. In a couple of days Im going to start on Topamax (Topiramate). Have you tried this for migraine prevention???

Regards
Andrea

molly said...

Hi Andrea,

I was offered Topamax but didn't like the sound of the side effects, so am persevering with amitrip. Quite apart from anything else it makes you sleep so well!

nzandrea said...

Hi Molly
Thanks for that.
I found an interesting website yesterday all about Amitrip. and Topamax and others.
http://www.crazymeds.us/topamax.html
I start Topamax tonight so will let you know how i go! Coming off the amitrip. has been a constant migraine :-( a nightmare for me. Hopefully the topamax will make everything fabulous! (from my history of trying things for migraine, the chances arn't good!)
Take care
andrea

Atlanta Plastic Surgeons said...

I am almost an addict of the paracetamol.because it eases my pain but wanted to know whether there are any side effects to the pill.
sinus surgery Los Angeles

Lou said...

Hi,

have you had your Vitamin D levels checked? This link may be of interest to you. http://drgominak.com/headache-migraine

Lou x

http://lousmenstrualmigraine.blogspot.com/